# SDR AALA202408051687

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 89,836 hours, 11,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT W/C 72C20033014 FOUND POWER SUPPLY M334041INOP AT DOOR 3RH . MAINTENANCE REPLACED POWER SUPPLY AT DOOR 3RH M33404 IAW AMM 33-51-06.
